Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

On medication for high blood pressure. Noticed tibial stress syndrome. Concerned

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I'm a 29 year old man who takes medication for high blood pressure. Did a 3.5 mile walk today and tonight I havehave indents on my lower leg perendicular to my XXXXXXX bone. Is this possibly the result of XXXXXXX splints, which I've had problems with recently, or perhaps something more concerning?
Posted Sat, 3 Nov 2012 in General Health
Answered by Dr. Saurabh Gupta 28 minutes later

Thanks for posting your query.

It seems to be due to XXXXXXX splints (tibial stress syndrome).

They might be caused by:
- Irritated and swollen muscles, often caused by overuse
- Stress fractures, which are tiny, hairline breaks in the lower leg bones
- Overpronation or ''flat feet" -- when the impact of a step causes the arch of your foot to collapse, -- - Stretching the muscles and tendons.

Hope I have answered your query. Let me know if you have any more concerns

Wishing you good health...

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor